# SDR SWAA2023013081540

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED AT BS295.5 RBL53.5;WL208.1 AT LEVEL OF STR17R AT FWD GALLEY AREA 2022-691834<[01] THIS CARD WAS RESOLVED IN THE WORK CARD TTG8Q00GNKZ;[02] STEP CORRECTED 1 THIS CARD WAS RESOLVED IN THE WORK CARD TTG8Q00GNKZ3;[03] FAULT RESOLVED ON OTHER FAULT.
